# SDR DALA1313796803

- Difficulty date: April 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 56,122 hours, 16,548 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 440-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 440-500, RBL 24 HAS CHAFE/WARE MARKS IN MULTIPLE AREAS.  REPAIRED IAW SRM 53-00-52, REPAIR 3.
